It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm considering using L-tyrosine both for myself and my daughter and did a search on the supplement. I found a website that listed adverse reactions with other medications and it acutally said that l-tyrosine complimented Adderall and helped reduce some of the side effects. I don't know if that holds true for Ritalin. HOWEVER, as someone else pointed out, I would certainly speak with my doctor first before beginning. And of course, you can't believe everything you read. Some of these supplement ads claim to cure everything but world hunger.

I would be more concerned about using with the Wellbutrin than the Ritalin. I tried Wellbutrin for depression and had very negative side-effects such as hives and tightening of the throat. I know it had a bad-rap a few years ago with the possibility of causing seizures although I believe the percentage was very low. It's always best to check out with the doctor as all of these products are dealing with neurotransmitters in the brain.
[QUOTE=Raes*Mom]I'm considering using L-tyrosine both for myself and my daughter and did a search on the supplement. I found a website that listed adverse reactions with other medications and it acutally said that l-tyrosine complimented Adderall and helped reduce some of the side effects. I don't know if that holds true for Ritalin. HOWEVER, as someone else pointed out, I would certainly speak with my doctor first before beginning. And of course, you can't believe everything you read. Some of these supplement ads claim to cure everything but world hunger.

I would be more concerned about using with the Wellbutrin than the Ritalin. I tried Wellbutrin for depression and had very negative side-effects such as hives and tightening of the throat. I know it had a bad-rap a few years ago with the possibility of causing seizures although I believe the percentage was very low. It's always best to check out with the doctor as all of these products are dealing with neurotransmitters in the brain.[/QUOTE]

I do not get hives but I do get a prickly itch all over and I was wondering if that was a reaction to the wellbutrin or maybe the wellbutrin is making me hypersensitive ( i have very sensative skin to begin with)





All times are GMT -7. The time now is 05:16 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!